# SDR SWAA2021072207055

- Difficulty date: August 9, 2020
- Submitted: July 22, 2021
- Operation: Air carrier
- Aircraft: N494WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33868
- Aircraft time: 54,277 hours, 32,309 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Bs 540
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BELOW CABIN FLOOR WING CENTER SECTION STA 540 LBL 1 LATERAL FLOOR SUPPORT PANEL BREAK IS CRACKED. [DOT 124-020] / REMOVED LATERAL FLOOR SUPPORT CRACKED STA 540LBL 1' AND INSTERTED NEW FLOOR SUPPORT AS PER SRM 51-40-02-0G-0
